Minimization of risks in pension funding by means of contributions and portfolio selection
Ricardo Josa-Fombellida and
Juan Pablo Rincón-Zapatero
Insurance: Mathematics and Economics, 2001, vol. 29, issue 1, 35-45
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (28)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(01)00070-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:29:y:2001:i:1:p:35-45
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().